# SDR CALA2014062300785

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 185A1802U3
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT HORIZONTAL STABILIZER METAL STRIP JUST OTBD OF MOST OTBD TE STATIC WICK.  R & R CONDUCTIVE STRIP IAW SRM 51-40-02 & DWG 185A1800 REV G.
